MAUDE Adverse Event Report: ABBOTT MEDICAL TRICLIP¿ STEERABLE GUIDE CATHETER; TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL TRICLIP¿ STEERABLE GUIDE CATHETER; TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED
Model Number TSGC0201
Medical Device Problem Codes Positioning Failure (1158); Unstable (1667)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported on 21 july 2025 that the patient presented with grade 4degenerative tricuspid regurgitation (tr) for a triclip procedure.During the procedure, while removing the clip delivery system post deployment of the clip, no resistance was felt while turning negative knob.The triclip steerable guide catheter(tsgc) was removed from the anatomy.The tsgc was replaced with another device to complete the procedure.The tr was reduced to grade <1 post procedure.At the back table, it was observed that resistance was felt while turning l knob and shaft was unable to curve.There was no clinically significant delay or adverse patient effects.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar complaints reported from this lot.Based on available information and without the device to analyze, causes for the reported inability to straighten the tsgc and loose knobs could not be conclusively determined.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
 
Event or Problem Description
It was reported on (b)(6) 2025 that the patient presented with grade 4degenerative tricuspid regurgitation (tr) for a triclip procedure.During the procedure, while removing the clip delivery system post deployment of the clip, no resistance was felt while turning negative knob.The triclip steerable guide catheter(tsgc) was removed from the anatomy.The tsgc was replaced with another device to complete the procedure.The tr was reduced to grade <1 post procedure.At the back table, it was observed that resistance was felt while turning l knob and shaft was unable to curve.There was no clinically significant delay or adverse patient effects.No additional information was provided.

Brand Name
TRICLIP¿ STEERABLE GUIDE CATHETER
Common Device Name
TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23271483
Report Number2135147-2025-05796
Device Sequence Number9496281
Product Code DQY
UDI-Device Identifier05415067047748
UDI-Public(01)05415067047748(17)260902(10)50305R1009
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K241538
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/02/2026
Device Model NumberTSGC0201
Device Catalogue NumberTSGC0201
Device Lot Number50305R1009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Supplement Date Received by Manufacturer10/13/2025
Initial Report FDA Received Date10/10/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRICLIP
Patient SexUnknown